# SDR DALA2023022201347

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 82,431 hours, 10,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 DOOR 3R WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTING DOOR ARMING OPS NORMAL. (9687528)
